Alert archive / Minnesota / Heat Advisories in 2005

Heat Advisory 1, NWS Twin Cities, MN

July 23, 200536 counties in Minnesota

NWS Twin Cities, MN issued this heat advisory at Jul 23, 2005, 3:33 AM CDT for 36 counties in Minnesota. It took effect at Jul 23, 2005, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 23, 2005, 3:33 AM CDT (08:33 UTC)
In effect from
Jul 23, 2005, 10:00 AM CDT
Expired
Jul 23, 2005, 7:00 PM CDT
In force
9 hr
Issued by
NWS Twin Cities, MN
All 36 counties

Anoka County, MN, Benton County, MN, Blue Earth County, MN, Brown County, MN, Carver County, MN, Chippewa County, MN, Dakota County, MN, Douglas County, MN, Faribault County, MN, Freeborn County, MN, Goodhue County, MN, Hennepin County, MN, Kandiyohi County, MN, Lac qui Parle County, MN, Le Sueur County, MN, Martin County, MN, McLeod County, MN, Meeker County, MN, Nicollet County, MN, Pope County, MN, Ramsey County, MN, Redwood County, MN, Renville County, MN, Rice County, MN, Scott County, MN, Sherburne County, MN, Sibley County, MN, Stearns County, MN, Steele County, MN, Stevens County, MN, Swift County, MN, Waseca County, MN, Washington County, MN, Watonwan County, MN, Wright County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.6 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2005-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1361 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2005-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1361 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KMPX 230833
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
333 AM CDT SAT JUL 23 2005

...A HOT AND HUMID DAY AHEAD...

.TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45
TO 50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 LATER TODAY. THE
BRUNT OF THE HEAT AND HUMIDITY WILL BE FELT DURING THE AFTERNOON
AND EARLY EVENING HOURS AS A WARM FRONT IN IOWA LIFTS NORTH ACROSS
SOUTHERN MINNESOTA. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES
AND NEIGHBORS.

MNZ041-047>051-054>070-073>078-082>085-091>093-231645-
/X.NEW.KMPX.HT.Y.0001.050723T1500Z-050724T0000Z/
DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD...
ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...
WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...
NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING...
ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA
333 AM CDT SAT JUL 23 2005

...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A HEAT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING. 

TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45
TO 50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 LATER TODAY. THE
BRUNT OF THE HEAT AND HUMIDITY WILL BE FELT DURING THE AFTERNOON
AND EARLY EVENING HOURS AS A WARM FRONT IN IOWA LIFTS NORTH ACROSS
SOUTHERN MINNESOTA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$
3 follow-up statements
000 
WWUS73 KMPX 231726
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1225 PM CDT SAT JUL 23 2005

...A HOT AND HUMID DAY AHEAD...

.TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45 TO 
50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 LATER THIS AFTERNOON.  
A WARM FRONT OVER SOUTHWEST MINNESOTA WILL LIFT NORTH OVER CENTRAL  
MINNESOTA. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED 
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

MNZ041-047>051-054>070-073>078-082>085-091>093-240000-
/X.NEW.KMPX.HT.Y.0001.050723T1500Z-050724T0000Z/
DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD...
ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...
WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...
NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING...
ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA
1225 PM CDT SAT JUL 23 2005

...HEAT ADVISORY IN EFFECT THROUGH 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED A 
HEAT ADVISORY...WHICH IS IN EFFECT THROUGH 7 PM CDT THIS EVENING. 

TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM 45 TO 
50 PERCENT WILL MAKE IT FEEL MORE LIKE 105 THIS AFTERNOON INTO THE 
EARLY EVENING HOURS.  A WARM FRONT OVER SOUTHWEST MINNESOTA WILL 
LIFT NORTH INTO CENTRAL MINNESOTA.

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

$$
000 
WWUS73 KMPX 232056
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
356 PM CDT SAT JUL 23 2005

...A HOT AND MUGGY EVENING...THEN A COOL DOWN...

.TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM
70 TO 75 PERCENT WILL MAKE IT FEEL MORE LIKE 100 TO 112 DEGREES
EARLY THIS EVENING. A COLD FRONT WILL PUSH SOUTHEAST INTO SOUTHERN
MINNESOTA LATER TONIGHT. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF HEAT AND CHECK ON RELATIVES AND
NEIGHBORS.

MNZ041-047>051-054>070-073>078-082>085-091>093-240000-
/X.CON.KMPX.HT.Y.0001.000000T0000Z-050724T0000Z/
DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD...
ST. CLOUD...FOLEY...ELK RIVER...MADISON...BENSON...MONTEVIDEO...
WILLMAR...LITCHFIELD...MONTICELLO...MINNEAPOLIS...BLAINE...
ST. PAUL...STILLWATER...GRANITE FALLS...OLIVIA...HUTCHINSON...
GAYLORD...CHASKA...SHAKOPEE...BURNSVILLE...REDWOOD FALLS...
NEW ULM...ST. PETER...LE SUEUR...FARIBAULT...RED WING...
ST. JAMES...MANKATO...WASECA...OWATONNA...FAIRMONT...BLUE EARTH...
ALBERT LEA
356 PM CDT SAT JUL 23 2005

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM THIS EVENING.
TEMPERATURES IN THE 90S COMBINED WITH HUMIDITY VALUES OF 70 TO 75
PERCENT HAD CAUSED THE HEAT INDEX TO REACH UP TO 112 DEGREES IN
SOME LOCALES LATE THIS AFTERNOON. THESE CONDITIONS ARE LIKELY TO
CONTINUE INTO THE EARLY EVENING...BEFORE SOME WELCOME RELIEF LATER
TONIGHT. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR- CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

A COLD FRONT WILL PUSH SOUTHEAST OVER SOUTHERN MINNESOTA TONIGHT.
THIS FRONT WILL PROVIDE SOME WELCOME RELIEF FROM THE MUGGY AND
SULTRY CONDITIONS.

$$
000 
WWUS73 KMPX 232212
NPWMPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT SAT JUL 23 2005

...A HOT AND MUGGY EVENING...THEN A COOL DOWN...

.TEMPERATURES IN THE 90S COMBINED WITH RELATIVE HUMIDITY FROM
70 TO 75 PERCENT WILL MAKE IT FEEL MORE LIKE 100 TO 112 DEGREES
EARLY THIS EVENING. A COLD FRONT WILL PUSH SOUTHEAST INTO
SOUTHERN MINNESOTA LATER TONIGHT. DRINK PLENTY OF FLUIDS...STAY
IN AN AIR- CONDITIONED ROOM...STAY OUT OF HEAT AND CHECK ON
RELATIVES AND NEIGHBORS.

MNZ041-047>051-057>063-066-068>070-078-232315-
/X.CAN.KMPX.HT.Y.0001.000000T0000Z-050724T0000Z/
DOUGLAS-STEVENS-POPE-STEARNS-BENTON-SHERBURNE-KANDIYOHI-MEEKER-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-CARVER-SCOTT-
DAKOTA-GOODHUE-
INCLUDING THE CITIES OF...ALEXANDRIA...MORRIS...GLENWOOD...
ST. CLOUD...FOLEY...ELK RIVER...WILLMAR...LITCHFIELD...
MONTICELLO...MINNEAPOLIS...BLAINE...ST. PAUL...STILLWATER...
HUTCHINSON...CHASKA...SHAKOPEE...BURNSVILLE...RED WING
512 PM CDT SAT JUL 23 2005

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS
CANCELLED THE HEAT ADVISORY. 

$$

MNZ054>056-064-065-067-073>077-082>085-091>093-240400-
/X.EXT.KMPX.HT.Y.0001.000000T0000Z-050724T0400Z/
LAC QUI PARLE-SWIFT-CHIPPEWA-YELLOW MEDICINE-RENVILLE-SIBLEY-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-WATONWAN-BLUE EARTH-WASECA-
STEELE-MARTIN-FARIBAULT-FREEBORN-
INCLUDING THE CITIES OF...MADISON...BENSON...MONTEVIDEO...
GRANITE FALLS...OLIVIA...GAYLORD...REDWOOD FALLS...NEW ULM...
ST. PETER...LE SUEUR...FARIBAULT...ST. JAMES...MANKATO...WASECA...
OWATONNA...FAIRMONT...BLUE EARTH...ALBERT LEA
512 PM CDT SAT JUL 23 2005

...HEAT ADVISORY EXTENDED UNTIL 11 PM CDT THIS EVENING...

THE HEAT ADVISORY HAS BEEN EXTENDED UNTIL 11 PM CDT THIS EVENING.
HEAT INDICES BETWEEN 105 AND 110 CAN BE EXPECTED AS A RESULT OF
DEW POINT TEMPERATURES IN THE UPPER 70S AND LOWER 80S WITH ACTUAL
TEMPERATURES RETREATING FROM THE 90S INTO THE UPPER 80S.

A COLD FRONT WILL PUSH SOUTHEAST OVER SOUTHERN MINNESOTA TONIGHT.
THIS FRONT WILL PROVIDE SOME WELCOME RELIEF FROM THE MUGGY AND
SULTRY CONDITIONS.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this heat advisory went out at Jul 22, 3:25 PM CDT, 12 hours 8 minutes earlier.

Area forecast discussion, Jul 22, 3:25 PM CDT, 12 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
325 PM CDT FRI JUL 22 2005

.DISCUSSION...
FORECAST PROBLEM WILL BE HOW FAR EAST THE WARM FRONT WILL PUSH ON
SATURDAY. NAM AND GFS HAVE BEEN CONSISTENT WITH THEMSELVES..BUT GFS
SLOWER AND FARTHER SOUTH WITH TRACK OF POTENTIAL SFC LOW. ECMWF
CLOSER TO NAM WITH WARM FRONT CLOSE TO MSP AREA AND THEN INTO SE MN.
THIS OF COURSE WILL HAVE AN EFFECT ON TEMPS BUT MORE IMPORTANTLY
PRECIP. GFS ACTUALLY HAS SIMILAR WARM MID LEVEL TEMPS BUY JUST A TAD
FARTHER WEST. THIS WOULD FAVOR GOING WITH MORE OF A CAPPED SITUATION
SO WILL GO WITH HIGHEST POPS EVENTUALLY INTO EAST CENTRAL MN AND
WEST CENTRAL WISC. WILL NOT MENTION ANY SEVERE AT THIS POINT
DEPENDING ON CAP..BUT MOST LIKELY AREA WOULD BE IN FAR NORTH OR EAST
CWA. WITH A LEANING TOWARD NAM/ECMWF..WILL STILL GO WITH THE UPPER
90S FORECAST IN SW COUNTIES. THIS WILL BRING HEAT INDICES TO NEAR
105 FOR A COUPLE OF HOURS..BUT WILL HOLD OFF ADVISORIES. IT WILL BE
CLOSE FOR OVERNIGHT LOW TEMPS ON SUNDAY NIGHT..REACHING ONLY INTO
THE MID 70S. THERE IS A CHANCE FOR STORMS ALONG THE COLD FRONT. SO
WILL INCLUDE POPS INTO MAINLY SOUTHERN MN SUNDAY EVENING. THE ACTUAL
BETTER CHANCE OF PRECIP WILL BE SUNDAY NIGHT AND MONDAY AS WE COME
MORE UNDER RIGHT REAR QUAD OF UPPER JET WITH TIGHT TEMP GRADIENT
SOUTHERN MN/NORTHERN IOWA AREA.

LONGER TERM...MONDAY NIGHT THROUGH FRIDAY
MODELS HAVE BEEN CONSISTENT IN DEPICTING A ZONAL FLOW OVER THE
NORTHERN TIER OF THE U.S. INTO EARLY PART OF NEXT WEEK.  SHORT WAVE
TROUGH MOVING THROUGH THE UPPER MIDWEST...WL HELP GENERATE SOME MUCH
NEEDED RAINFALL OVER THE FORECAST AREA MONDAY NIGHT...BEFORE WEATHER
DRIES OUT AGAIN FOR THE EXTENDED PERIOD.  UPPER RIDGE OVER THE
WESTERN U.S. IS FORECAST TO AMPLIFY NORTHWARD OVER WESTERN CANADA.
THIS WILL KEEP MUCH OF THE UPPER MIDWEST IN A DRY NORTHWESTERLY
AIRFLOW  THROUGH THE REST OF THE WORK WEEK.
&&

.MPX WATCHES/WARNINGS/ADVISORIES...
.MN...NONE.
.WI...NONE.

&&

JPR/JVM
Hazardous weather outlook, Jul 22, 5:06 AM CDT, 22 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
506 AM CDT FRI JUL 22 2005

MNZ041-042-047>049-054>058-064>067-073>075-082-083-091-092-231004-
BLUE EARTH-BROWN-CHIPPEWA-DOUGLAS-FARIBAULT-KANDIYOHI-LAC QUI PARLE-
MARTIN-MCLEOD-MEEKER-NICOLLET-POPE-REDWOOD-RENVILLE-SIBLEY-STEARNS-
STEVENS-SWIFT-TODD-WATONWAN-YELLOW MEDICINE-
506 AM CDT FRI JUL 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
AND SOUTH CENTRAL MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TODAY. A WARM FRONT WILL MOVE INTO
WESTERN MINNESOTA LATE TONIGHT. SCATTERED THUNDERSTORMS ARE
EXPECTED AHEAD OF THE WARM FRONT AND SOME OF THE STORMS COULD BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TORRENTIAL
DOWNPOURS MAY OCCUR...LEADING TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT FOR SEVERE THUNDERSTORMS WILL LINGER SATURDAY MORNING AS
THE WARM FRONT MOVES EAST. DAMAGING WINDS ARE POSSIBLE ALONG WITH
THE CONTINUED THREAT FOR TORRENTIAL DOWNPOURS AND LOCALIZED
FLOODING. IT WILL BE HOT AND HUMID SATURDAY AFTERNOON WITH HEAT
INDEX VALUES FROM 98 TO 103 DEGREES EXPECTED. A COOL FRONT WILL THEN
MOVE SOUTHEAST ACROSS THE AREA SATURDAY NIGHT WITH THE THREAT FOR
MORE SEVERE STORMS DEVELOPING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY...BUT MAY BE
NEEDED TONIGHT.

MNZ043>045-050>053-059>063-068>070-076>078-084-085-093-WIZ014>016-
023>028-231004-
ANOKA-BARRON-BENTON-CARVER-CHIPPEWA-CHISAGO-DAKOTA-DUNN-EAU CLAIRE-
FREEBORN-GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-MILLE LACS-
MORRISON-PEPIN-PIERCE-POLK-RAMSEY-RICE-RUSK-SCOTT-SHERBURNE-ST CROIX-
STEELE-WASECA-WASHINGTON-WRIGHT-
506 AM CDT FRI JUL 22 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WARM FRONT WILL MOVE ACROSS EASTERN MINNESOTA AND WEST CENTRAL
WISCONSIN ON SATURDAY. SCATTERED THUNDERSTORMS ARE EXPECTED
ALONG AND AHEAD OF THE WARM FRONT. SOME OF THE STORMS COULD BE
SEVERE WITH DAMAGING WINDS AND LARGE HAIL. IN ADDITION...TORRENTIAL
DOWNPOURS MAY OCCUR...LEADING TO LOCALIZED FLOODING. A COOL FRONT
WILL THEN MOVE SOUTHEAST ACROSS THE AREA LATE SATURDAY NIGHT AND
SUNDAY WITH THE THREAT FOR MORE SEVERE STORMS DEVELOPING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

RAH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:59 AM CDTSevere Thunderstorm WarningMPXStevens, Swift46 min
Jul 23, 8:22 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope53 min
Jul 23, 8:45 AM CDTSevere Thunderstorm WarningMPXStevens, Swift60 min
Jul 23, 8:54 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Stearns, Todd66 min
Jul 23, 9:13 AM CDTSevere Thunderstorm WarningMPXPope47 min
Jul 23, 9:29 AM CDTSevere Thunderstorm WarningMPXMeeker61 min
Jul 23, 9:41 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne64 min
Jul 23, 9:46 AM CDTSevere Thunderstorm WarningMPXWright59 min
Jul 23, 10:06 AM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs54 min
Jul 23, 10:12 AM CDTSevere Thunderstorm WarningMPXHennepin63 min
Jul 23, 10:19 AM CDTSevere Thunderstorm WarningMPXAnoka56 min
Jul 23, 10:39 AM CDTSevere Thunderstorm WarningMPXChisago, Ramsey, Washington53 min

Nearby

Heat Advisories in Minnesota, 2005Every heat advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.